# SDR REXA201100111

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN SEAT TRACK CORRODED BETWEEN FS 559.00+80 TO FS 559+96 AT RBL 27.0, FS 605.00 TO 621.00 AT LBL 9.0 AND FS 559.00+80 TO 559.00+96 AT LBL 9.0 AND RBL 9.0.  REMOVED AND REPLACED CARGO TIE DOWN SEAT TRACK IAW CRJ AMM 20-21-00-910-801.
